Density Function of Numerical Solution of Splitting AVF Scheme for Stochastic Langevin Equation

Jianbo Cui, Jialin Hong, Derui Sheng

Research output: Journal article publicationJournal articleAcademic researchpeer-review

4 Citations (Scopus)

Abstract

In this article, we study the density function of the numerical solution of the splitting averaged vector field (AVF) scheme for the stochastic Langevin equation. We first show the existence of the density function of the numerical solution by proving its exponential integrability property, Malliavin differentiability and the almost surely non-degeneracy of the associated Malliavin covariance matrix. Then the smoothness of the density function is obtained through a lower bound estimate of the smallest eigenvalue of the corresponding Malliavin covariance matrix. Meanwhile, we derive the optimal strong convergence rate in every Malliavin–Sobolev norm of the numerical solution via Malliavin calculus. Combining the strong convergence result and the smoothness of the density functions, we prove that the convergence order of the density function of the numerical scheme coincides with its strong convergence order.

Original languageEnglish
Pages (from-to)2283-2333
Number of pages51
JournalMathematics of Computation
Volume91
Issue number337
DOIs
Publication statusPublished - Oct 2022

Keywords

  • Density function
  • Malliavin calculus
  • Non-globally monotone coefficient
  • Splitting avf scheme
  • Stochastic langevin equation
  • Strong convergence

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Density Function of Numerical Solution of Splitting AVF Scheme for Stochastic Langevin Equation'. Together they form a unique fingerprint.

Cite this